# SDR SIMA963372

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3597 - SMOKE IN CABIN WITH RT BLEED IN X OVER, RT ENGINE RUNNING, LEFT ENGINE SHUT DOWN.  PERFORMED RIGHT ENGINE RUN FOUND AIR LEAKING AROUND GROUND COOLING FAN, TIGHTENED CLAMPS, NO ADDITIONAL LEAKS NOTICED.  OPS CHECK GOOD IAW 72-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
